# SDR 2000UALA00634

- Difficulty date: October 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Aircraft time: 57,563 hours, 49,678 cycles
- Engine: Pwa JT8D9A
- Engine time: 63,204 hours, 51,905 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL ON NR 1 ENGINE AT CLIMBOUT.  *S/D*  BORESCOPED 6TH AND 7TH STAGES.  NO LIMITING CONDITIONS FOUND.
